On the global well-posedness of n-dimensional generalized MHD system in anisotropic spaces

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We follow the approach of [13] to study the N-dimensional generalized MHD system with fractional Laplacians as dissipative and di usive terms in various anisotropic spaces. In particular, we obtain small initial data results with anisotropic Sobolev space type norms for which, depending on the power of the fractional Laplacians, we may decrease the regularity index in many directions to zero or even negative, in the expense of increasing the rest. Similar results in anisotropic Besov type spaces are also obtained.

Original languageEnglish
Pages (from-to)201-224
Number of pages24
JournalAdvances in Differential Equations
Volume19
Issue number3-4
StatePublished - 2014

Fingerprint Dive into the research topics of 'On the global well-posedness of n-dimensional generalized MHD system in anisotropic spaces'. Together they form a unique fingerprint.

  • Cite this